Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


A diagrammatic approach to categorification of quantum groups I

Authors: Mikhail Khovanov and Aaron D. Lauda
Journal: Represent. Theory 13 (2009), 309-347
MSC (2000): Primary 81R50, 16S99
Published electronically: July 28, 2009
MathSciNet review: 2525917
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To each graph without loops and multiple edges we assign a family of rings. Categories of projective modules over these rings categorify $ U^-_q(\mathfrak{g})$, where $ \mathfrak{g}$ is the Kac-Moody Lie algebra associated with the graph.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 81R50, 16S99

Retrieve articles in all journals with MSC (2000): 81R50, 16S99

Additional Information

Mikhail Khovanov
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540
Address at time of publication: Department of Mathematics, Columbia University, New York, New York 10027

Aaron D. Lauda
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027

PII: S 1088-4165(09)00346-X
Keywords: Categorification, quantum groups, Grothendieck ring, canonical basis
Received by editor(s): August 7, 2008
Published electronically: July 28, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia